# SDR SWIA201334244

- Difficulty date: July 31, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 34,500 hours, 28,615 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR HAS CHAFE ON INNER SKIN FORWARD EDGE.  C-CHECK REPAIRED MLG DOOR FORWARD EDGE CHAFING IAW REO.
